# SDR DALA2023013100793

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 CORROSION ON FLOOR SUPPORT ANGLE BTW STA 720 AND 740 LBL 65 IN REF NRC 00478 WIP #7. CORRECTIVE ACTION: SUMMARY OF NRC 572: REPAIR PARTS WERE REPLACED PER DWG AND PER B757-200 SRM. (2606157)
